# SDR SWIA2024112500811

- Difficulty date: August 11, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 48,853 hours, 32,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD EDGE DENTED AT THE EDGE. EVAL AND REPAIR     (C-CHECK RO 11/24/2024)    PERFORMED TEMP REPAIR ON DAMAGE AREA AT AFT CARGO DOOR FWD EDGE IAW CRJ 700 SRM 52-00-01,MHIRJ AVIATION GROUPEMAIL TICKET# 32545 DATED 2024-09-07,SRM 51-12-00,SRM 51-42-06,AMM 52-31-02,SRM 51-41-02,SRM 51-42-21,AMM 21-31-00,REO 670-52-31-150 REV -- DATED 2024-10-03PERFORMED NDT ET/UT INSPECTION
